# SDR UALA2013062004287

- Difficulty date: June 19, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 44,610 hours, 10,794 cycles
- Engine: Pwa PW4052
- System (JASC): 2300 · Communications System
- Part: Warning Message
- Condition: Illuminated
- Location: Satcom Low Gain
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SATCOM LOW GAIN STATUS MESSAGE.   SATCOM HIGH GAIN VOICE DATA OPS NORMAL.
